# SDR A6WA200940282

- Difficulty date: April 23, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bent
- Location: Bs 621-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-37 - ENGINE BEAM UPPER WEB STIFFENER BENT AT RBL 9.5.  ENGINE BEAM UPPER WEB STIFFENER AT RBL 9.5 FABRICATED IAW CRJ 200 51-24-36, AND INSTALLED IAW SRM 51-42-06/51-42-21 AND TREATED IAW SRM 51-21-16.  (K)
